# SDR C8GA20060013

- Difficulty date: September 7, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N715AA
- Make and model: Boeing 727223
- Aircraft serial: 22470
- Aircraft time: 59,179 hours, 31,273 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Obstructed
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLT 719 FROM MCO. TO TOL. DURNING TAKEOFF ROLL FO'S AIRSPEED INDICATION INOP AT 80 KNOTS, NO AIRSPEED INDICATION. CREW ABORTED TAKEOFF AND RETURNED TO THE BLOCK WITHOUT INCIDENT. ON POST FLIGHT INSPECTION FOUND BUG OBSTRUCTING THE FO'S PITOT TUBE. OBSTRUCTION WAS REMOVED FROM THE FO'S PITOT TUBE, OPERATIONAL CHECK PERFORMED. NO DEFECTS WERE NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
